# SDR CA070209005

- Difficulty date: February 9, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 22,989 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: C2TR445
- Condition: Corroded
- Location: Rudder
- Part time: 23,428 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON REMOVAL OF RUDDER FOR BEARING REPLACEMENT CORROSION WAS PRESENT ON THE OB ATTACH POINTS OF THE RUDDER BELLCRANK NR C2TR445 (PICTURE ATTACHED) CORROSION WAS NOT EVIDENT BEFORE THE REMOVAL OF THE RUDDER AS THE DAMAGED AREA WAS COVERED BY THE RUDDER CONNECTING RODS NR C2UT233. THE AIRCRAFT NOTED ABOVE HAS BEEN OPERATED EXTENSIVELY FROM SALT WATER. (TC NR 20070209005)
